Reply
 
LinkBack Thread Tools Search this Thread
Old Aug 18th, 2011, 10:43 AM   1
NC_Sarah
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Nov 2010
Location: North Carolina
Posts: 1,840

Any ladies on Progesterone? Increased nausea?


I had my first appointment yesterday and got to see my little sweet pea They measured it at 5+6, but aren't going to adjust the 3 days on my due date yet. The doctor said the heart beat was a little slower than she wanted it. She said it could just be because the heart is just now forming, or it could be low progesterone. She told me not to worry at all and gave me 200mg Progesterone pills just incase and I took my first one last night.

I've been slightly nauseous the past couple days but I can feel it a lot more today. Does Progesterone increase your pregnancy symptoms or is it just a coincidence and I'm just feeling more sick at 6 weeks?



 
Status: Offline
 
Old Aug 18th, 2011, 11:04 AM   2
MissBabyBump
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Sep 2010
Location: Arizona
Posts: 551
Progesterone can make you more nauseous. I'm on 100mg suppositories and I feel nausea at weird times during the day but it's not constant. I just really am tired and have sore boobs..but it's the nipple area that's really sore.



Status: Offline
 
Old Aug 18th, 2011, 12:54 PM   3
pregnant101
Pregnant (Expecting)
Active BnB Member
 
Join Date: Aug 2011
Posts: 224
im on 200mg pills, 1 at night. And when i wake up in the morning eveyrone knows NOT to be near the bathroom.. as ill be running to pray to my thrown hahahaha. I had morning sickness before these meds but on them... oh my i cant hold down water most days >< cant wait till 14 weeks so i can stop taking it lol



 
Status: Offline
 
Old Aug 18th, 2011, 14:38 PM   4
LaRockera
Mum (Mom)
BnB Addict
 
 
Join Date: May 2010
Posts: 4,510
I've been on 100mg progesterone since my IUI. The nausea I've been experiencing throughout my pregnancy has been overall mild and disperse (except from a few random, intense attacks), even though my hcg levels were quadrapling.

You could check the box for side-effects.

Do keep in mind that progesterone can cause extra cramping, so if you do experience some (which could also be stretching pains), don't panic.

Not sure if I was any help or not. But I'd think that being able to hear a HB @ 5w6d is already a very good sign, as many people can only see the sac at that stage.

GL hon!



 
Status: Offline
 
Old Aug 18th, 2011, 14:46 PM   5
jenniferttc1
Mum (Mom)
BnB Elite
 
 
Join Date: Oct 2010
Location: US
Posts: 11,823
progestrone made me really nasuea, I started taking it before bed, and slept through most of the effects. Don't worry about the low heartrate, my doctor told me the same thing. My babys heartbeat was 102 bpm at 6 weeks, by 8 weeks it was 157!



 
Status: Offline
 
Old Aug 18th, 2011, 16:42 PM   6
SKAV
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Nov 2010
Location: Italy
Posts: 1,457
i have been on progesterone for the past 2 weeks and now I understand why I have such horrible nausea and I just throw up everything..even water!!
NC_Sarah: Thanks a ton for this thread...

H&H 9months to all you lovely ladies



 
Status: Offline
 
Old Aug 18th, 2011, 17:52 PM   7
justbeginning
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Dec 2010
Location: Nashville, TN
Posts: 209
I've been taking progesterone 100mg three times a day since we discovered we are pregnant. I think I'm oblivious to the side effects at this point because I've taken it on and off since we started trying to get pregnant. But I will say that taking it vaginally is supposed to reduce the side effects.



 
Status: Offline
 
Old Aug 18th, 2011, 18:00 PM   8
Audraia
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Apr 2011
Location: Clarksburg, WV
Posts: 1,190
Yea, on my box of Progesterone Gel it said nausea was a side affect, of many side effects. However I didn't really experience it, mostly it made me dizzy and sleepy the first week I took it until my body got used to it.



 
Status: Offline
 
Old Aug 18th, 2011, 23:13 PM   9
WTBmyBFP
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Feb 2011
Location: Nevada
Posts: 1,565
Also on progesterone gel..have mild nausea, and I can only guess my BBs might be more tender, but this is my first so I'm not sure. I definitely have increased cramming after each dose and it's irritated my cervix to the point of minor bleeding (brown, not red).

Overall it's not too bad!



 
Status: Offline
 
Reply



Bookmarks

Tags
increased , ladies , nausea , progesterone

featured articles


Thread Tools Search this Thread
Search this Thread:

Advanced Search






SEO by vBSEO